MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2020-236620

Медицинская библиотека · BMJ case reports · 2020

Amiodarone-induced neuromyopathy in a geriatric patient.

Stanton Michael Mark, Samii Leyla, Leung Gentson, Pearce Paula

Клинический случайСтатьяПеревод в очереди

Аннотация

Amiodarone is an antiarrhythmic medication with many side effects. Neuromyopathy is a rare adverse effect. We present an 87-year-old woman with bilateral leg pain and weakness in the context of amiodarone. She was admitted to the Acute Geriatric Unit in Calgary, Alberta, Canada. On examination, hip flexor and extensor strength were 2/5 bilaterally while knee flexor and extensor strength were 4/5 and 3/5, respectively. Creatine kinase and C-reactive protein levels were normal. MRI of the lumbar spine showed mild central canal stenosis. Electromyography and nerve conduction testing showed a severe axonal length-dependent polyneuropathy of the left lower extremity. There was evidence of myopathic changes to the left iliopsoas muscle. Overall, a neuromyopathic process affecting the lower extremities was supported. After discontinuation of amiodarone, mobility and function significantly improved. Although a rare complication of amiodarone, neuromyopathy should be considered in patients with compatible symptomatology.

Для цитирования: Stanton Michael Mark, Samii Leyla, Leung Gentson, Pearce Paula. Amiodarone-induced neuromyopathy in a geriatric patient.. BMJ case reports. 2020. DOI: 10.1136/bcr-2020-236620.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.